Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What could be the reason of having sudden fast heart rate with dizziness ?

18 Male, Hello Doctor Today When i Return From The Prayer I am on Foot And Feel Immediately Like i am Fall And I Hang My Friend and I feel My HEart beat is very very fast running and i think that is this heart attack with me and i am extreme Worry that what is the problem with me And i immediately Sit and feel Like Heavy Body and Dizziness Also Feel tiredness And after Sometime i feel normal, Doctor i am Also Suffer From Deviated Nasal septum (DNS) Plzz Tell me What is the problem with me Is this BP Problem or Other Disease. Awaiting for You Answer ThnX in advance.
Asked On : Fri, 26 Aug 2011
Answers:  2 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Since you experienced those problems in the chest it could be heart problem. Do you have any history of medical illness like asthma, BP problem. Are you a smoker. You should consult a Doctor and also get an ECG. Deviated nasal septum is it causes problems like nasal stuffiness, headache then you can apply nasal decongestant drops for relief. You should get examined thoroughly by the Doctor as soon as possible. Do not delay. Are you sleeping well at night. Try to calm. Eat plenty of fresh fruits and green leafy vegetables. Drink enough water. AVOID SMOKING. Get 6-8 hours of sleep a day.
Answered: Fri, 26 Aug 2011
I find this answer helpful
  User's Response
welcome to hcm,
the proper diagnosis can be got done after proper pathological test.please make an appointment with cardio physcian,he will surely do better for you.self medication never proved good. and cause some sort of complication in the disease.
dr.mohsin madni
Answered: Wed, 26 Oct 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor